# SDR HEEA0012025

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Part number: 212073927003
- Condition: Inoperative
- Location: Air Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO CONTROLLER INOPERATIVE.
